UM
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices
Branquinho,A.1; Chen,Y.2; Filipuk,G.3; Rebocho,M. N.1,4
2018-10-01
Source PublicationApplied Mathematics and Computation
ISSN0096-3003
Volume334Pages:356-366
AbstractIt is proved a characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices that states the equivalence between the Pearson equation for the weight and some systems involving the orthogonal polynomials as well as the functions of the second kind. As a consequence, it is deduced the analogue of the so-called compatibility conditions in the ladder operator scheme. The classical orthogonal polynomials on non-uniform lattices are then recovered under such compatibility conditions, through a closed formula for the recurrence relation coefficients.
KeywordAskey–Wilson operator Divided-difference operator Non-uniform lattices Orthogonal polynomials Semi-classical class
DOI10.1016/j.amc.2018.04.022
URLView the original
Language英语
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.CMUC,Department of Mathematics,University of Coimbra,Coimbra,Apartado 3008, EC Santa Cruz,3001-501,Portugal
2.Faculty of Science and Technology,Department of Mathematics,University of Macau,Taipa,Av. Padre Tomás Pereira,Macao
3.Faculty of Mathematics,Informatics and Mechanics,University of Warsaw,Warsaw,Banacha 2,02–097,Poland
4.Departamento de Matemática,Universidade da Beira Interior,Covilhã,6201-001,Portugal
Recommended Citation
GB/T 7714
Branquinho,A.,Chen,Y.,Filipuk,G.,et al. A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices[J]. Applied Mathematics and Computation,2018,334:356-366.
APA Branquinho,A.,Chen,Y.,Filipuk,G.,&Rebocho,M. N..(2018).A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices.Applied Mathematics and Computation,334,356-366.
MLA Branquinho,A.,et al."A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices".Applied Mathematics and Computation 334(2018):356-366.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Branquinho,A.]'s Articles
[Chen,Y.]'s Articles
[Filipuk,G.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Branquinho,A.]'s Articles
[Chen,Y.]'s Articles
[Filipuk,G.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Branquinho,A.]'s Articles
[Chen,Y.]'s Articles
[Filipuk,G.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.